Journal of Applied Probability

New results for the two-stage contact process

Eric Foxall

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we continue the work started by Steve Krone on the two-stage contact process. We give a simplified proof of the duality relation and answer most of the open questions posed in Krone (1999). We also fill in the details of an incomplete proof.

Article information

J. Appl. Probab., Volume 52, Number 1 (2015), 258-268.

First available in Project Euclid: 17 April 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60J25: Continuous-time Markov processes on general state spaces 92B99: None of the above, but in this section

Contact process interacting particle systems


Foxall, Eric. New results for the two-stage contact process. J. Appl. Probab. 52 (2015), no. 1, 258--268. doi:10.1239/jap/1429282620.

Export citation